# SDR SWIA201439415

- Difficulty date: September 15, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 29,107 hours, 17,400 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Torn
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IDG POWER LEAD SHEATH TORN.  C-CHECK, REPAIRED LT ENG IDG SHEATH IAW REO.
